# SDR CA130830009

- Difficulty date: August 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 304768304
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE FADEC CAUTION LIGHT ON DURING FLIGHT FOLLOWED BY POWERPLANT ADVISORY ON ED ATB TO BASE.  MAINTENANCE FOUND ENGINE FAULT 912, P2-2 VALVE REPLACED.
